# SDR 3GMA2024032702

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N481LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9392
- Aircraft time: 5,384 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEVELING OFF AT 2200MSL ENROUTE TO PHMMH FLIGHT NURSE IN REAR NOTICED FUEL SMELL AND AS HE MENTIONED THE SMELL THE PARAMETRIC AND PILOT SMELLED IT AS WELL.  THE FUEL SMELL WAS SO INTENSE IT WAS BURNING THE EYES OF ALL CREW. IMMEDIATELY RTB UPON REACHING THE BASE AND SHUTDOWN THE ODOR COULD BE SMELLED ON THE EXTERIOR OF THE AIRCRAFT MORE SO ON THE #2 SIDE.  FURTHER INSPECTION COULD NOT DETERMINE THE CAUSE, BUT THE SMELL REMAINED EVEN AFTER AIRCRAFT WAS MOVED INTO THE HANGER. CONTACTED MAINTENANCE AND WAS TOLD THEY WOULD COME AND INSPECT.
